Differential equations with singular fields

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


This paper investigates the well posedness of ordinary differential equations and more precisely the existence (or uniqueness) of a flow through explicit compactness estimates. Instead of assuming a bounded divergence condition on the vector field, a compressibility condition on the flow (bounded Jacobian) is considered. The main result provides existence under the condition that the vector field belongs to BV in dimension 2 and SBV in higher dimensions.

Original languageEnglish (US)
Pages (from-to)597-621
Number of pages25
JournalJournal des Mathematiques Pures et Appliquees
Issue number6
StatePublished - Dec 2010

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Differential equations with singular fields'. Together they form a unique fingerprint.

Cite this